Open Access
Translator Disclaimer
July, 1992 An Extension of Pitman's Theorem for Spectrally Positive Levy Processes
Jean Bertoin
Ann. Probab. 20(3): 1464-1483 (July, 1992). DOI: 10.1214/aop/1176989701

Abstract

If $X$ is a spectrally positive Levy process, $\bar{X}^c$ the continuous part of its maximum process, and $J$ the sum of the jumps of $X$ across its previous maximum, then $X - 2\bar{X}^c - J$ has the same law as $X$ conditioned to stay negative. This extends a result due to Pitman, who links the real Brownian motion and the three-dimensional Bessel process. Several other relations between the Brownian motion and the Bessel process are extended in this setting.

Citation

Download Citation

Jean Bertoin. "An Extension of Pitman's Theorem for Spectrally Positive Levy Processes." Ann. Probab. 20 (3) 1464 - 1483, July, 1992. https://doi.org/10.1214/aop/1176989701

Information

Published: July, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0760.60068
MathSciNet: MR1175272
Digital Object Identifier: 10.1214/aop/1176989701

Subjects:
Primary: 60J30

Keywords: conditional probability , Levy process , reflected process , spectral positivity

Rights: Copyright © 1992 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.20 • No. 3 • July, 1992
Back to Top